このブログを検索

2010年9月26日日曜日

(麻)麻酔とアナフィラキシー

今度の勉強会用にとアナフィラキシーに関連した資料を見直していた。
「Anaphylaxis and Anesthesia -Controversies and New Insights. Anesthesiology 2009; 111:1141–50.」(PDFがフリーでダウンロード可能)
http://journals.lww.com/anesthesiology/Citation/2009/11000/Anaphylaxis_and_Anesthesia__Controversies_and_New.31.aspx

・・・Another potentially confounding sign might be bradycardia, which can be seen in massive hypovolemia, probably as a result of the Bezold–Jarisch reflex, a cardioinhibitory reflex that has its origin in sensory receptors of the left ventricle transmitted by unmyelinated vagal C fibers. This paradoxical bradycardia occurring during extreme hypovolemia has been reported to occur in as many as approximately 10% of patients with anaphylaxis during anesthesia. In this case, bradycardia may be considered as a life-protecting adaptive mechanism that allows the ventricles to fill before they start contracting again despite a massive hypovolemia. Therefore, this specific event during anaphylaxis must be recognized by the anesthesiologist caring for the patient because the administration of atropine in direct response to the symptom of bradycardia might directly induce a circulatory arrest, the adequate treatment in this setting being a large volume expansion followed by epinephrine.

「アナフィラキシーショック時に除脈を来しているからといってアトロピンを使うと心停止を起こすかもしれない」と書かれている。治療はアドレナリンと輸液が第一。皮膚症状を起こさないアナフィラキシーショックもあるから、除脈をみた時には注意が必要か。特に脊髄くも膜下麻酔で高位脊麻から除脈…が疑われるような症例でもアトロピン使用には注意した方がよい?局所麻酔薬でのアナフィラキシーが稀だからといってなめてはいけない。「稀=ゼロ」ではない。「除脈=何も考えずにアトロピン投与」はまずい。

ぱっと探しただけでも以下のような報告がある。
「塩酸ブピバカインによる脊髄くも膜下麻酔でアナフィラキシー様反応を起こした1例.」
http://www.jstage.jst.go.jp/article/jjsca/25/2/175/_pdf/-char/ja/

政治家の答弁ではないが「あらゆる可能性を視野に入れて」対処するように心がけよう。おそらく麻酔科医の仕事がまだまだコンピュータで代替できないのは、アナフィラキシーショックのような生命の危機が発生した場合への迅速な対応という点において、であろうし。

0 件のコメント: